# SDR ASAA2024112154058

- Difficulty date: November 21, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 44,483 hours, 14,088 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE "EXIT" SIGN NEAR THE L2 DOOR NEEDS REPAIR. GROUNDED - YES. REMOVED & REPLACED EXIT SIGN AT L2 DOOR. IAW 33-51-01-960-802. OPS CK NORMAL . THIS CLEARS PLT/ EA 900ER-33EA-27892
